Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 62, NWS State College, PA

June 4, 2020Centre County, Clearfield County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 4, 2020, 5:53 PM EDT for Centre County, Clearfield County, Pennsylvania. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2020, 5:53 PM EDT (21:53 UTC)
Expired
Jun 4, 2020, 6:30 PM EDT
In force
37 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Centre County, PA, Clearfield County, PA

The radar

The State College radar (KCCX), 14 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:00 PM EDTTSTM WND DMG1 N Philipsburg, PATREES DOWN ON WIRES IN NORTH PHILIPSBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:29 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1364 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

470 
WUUS51 KCTP 042153
SVRCTP
PAC027-033-042230-
/O.NEW.KCTP.SV.W.0062.200604T2153Z-200604T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
553 PM EDT Thu Jun 4 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  East central Clearfield County in central Pennsylvania...
  West central Centre County in central Pennsylvania...

* Until 630 PM EDT.

* At 553 PM EDT, a severe thunderstorm was located over North
  Philipsburg, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees, roofs, and siding.

* Locations impacted include...
  Philipsburg, Osceola Mills, Chester Hill, North Philipsburg, South
  Philipsburg, Pine Glen, Black Moshannon State Park, Morrisdale,
  West Decatur, Grassflat, Kylertown and Wallaceton.

For those driving on Interstate 80, this includes areas between the
Woodland and Snow Shoe exits, specifically from mile markers 125 to
143.

This includes the following COVID-19 Test Sites... 
Laboratory Collection Site Philipsburg.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4081 7818 4088 7833 4106 7831 4110 7806
      4096 7796
TIME...MOT...LOC 2153Z 214DEG 28KT 4090 7821 

HAIL...<.75IN
WIND...60MPH
 
$$

Dangelo
1 follow-up statement
097 
WWUS51 KCTP 042205
SVSCTP

Severe Weather Statement
National Weather Service State College PA
605 PM EDT Thu Jun 4 2020

PAC027-033-042230-
/O.CON.KCTP.SV.W.0062.000000T0000Z-200604T2230Z/
Clearfield PA-Centre PA-
605 PM EDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EAST CENTRAL CLEARFIELD AND WEST CENTRAL CENTRE COUNTIES...

At 605 PM EDT, a severe thunderstorm was located near North
Philipsburg, moving northeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees, roofs, and siding.

This severe storm will be near...
  Pine Glen around 630 PM EDT.

Other locations impacted by this severe thunderstorm include West
Decatur, Grassflat, Morrisdale and Kylertown.

For those driving on Interstate 80, this includes areas between the
Woodland and Snow Shoe exits, specifically from mile markers 128 to
143.

This includes the following highways...
 Route 322 near Philipsburg.
 State Road 350 near Philipsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4089 7821 4090 7829 4107 7824 4110 7806
      4096 7796
TIME...MOT...LOC 2205Z 205DEG 23KT 4096 7818 

HAIL...<.75IN
WIND...60MPH
 
$$

Dangelo

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:34 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 4, 3:34 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service State College PA
334 PM EDT Thu Jun 4 2020

.SYNOPSIS...
Warm and humid conditions will continue this late this
afternoon into Saturday with numerous thunderstorms, some
severe, forming across much of the region today with showers
and thunderstorms most concentrated over the southeast third of
the state.

Cooler and less humid air will arrive Saturday night and
promote pleasant and dry weather Sunday through Tuesday. Expect
temperatures and humidity levels to trend higher into midweek
ahead of the next frontal system.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
ML cape has increased to between 500-1000 J/KG across much of
the southern half of the CWA at 19Z, while sfc based Cape is up
to over 2000 j/kg across the Laurel Highlands where the
strongest convection is currently firing and moving ENE.

Expect the radar screen across the southern two thirds of the
CWA to light up through early this evening, as a blend of
multicell clusters and discrete strong to svr supercell storms
track ENE across the current SVR TSRA Watch 250 (ahead of a
larger-scale line of severe convection with bowing segments
moves in from eastern Ohio this evening).

The lead storms will continue to strengthen over the next
several hours as they move into the warmer and more humid
airmass in place across the Lower Susq Valley with temps in the
mid to upper 80s.

Temps elsewhere late this afternoon will range from the upper
60s to low 70s across the Nrn Tier of PA where thicker clouds
are more widespread, to the upper 70s and l80s over the rest of
central PA and the Laurel Highlands.

The TSRA may train from west to east in some areas. WPC's D1
MRGL ERO covers the entire area with latest high res models and
HREF mean showing spotty 1-2" amounts. This rainfall could
produce some isolated flooding particularly in urban areas, but
the overall risk of FF is low especially given 14-day rainfall
departures that are generally 25-50% of normal.

The convection will move east/decrease in coverage early
tonight with mostly cloudy skies into Friday morning. Max/min
temps will be above average with the largest departure from
normal in lows tonight.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Warm and humid conditions continue on Friday with isolated to
scattered aftn storms expected to form again in weakly forced
environment along the terrain/lee trough axis and drift slowly
east/southeast. 00Z HREF mean shows PWs climbing to 1.75 inches
over parts of south central/southeast PA with 1000-2000 J/kg of
MUCAPE expected during peak heating. The main threat will be
locally heavy rain as pulse storms become nearly stationary.
Given recent rainfall departures, an isolated FF risk would be
confined mainly to the more vulnerable/urban areas where heavy
rain rates may occur. Expect convective coverage to diminish
again into Friday night.

An upper trough over Ontario and Quebec will deepen across the
Northeast and Mid-Atlantic vicinity on Saturday. A moist boundary
layer will be in place as a cold front moves southeast across
the region during the morning and early afternoon. The SPC D3
outlook does not even have the area in general tstm risk so its
looking like mainly passing showers with fropa early Saturday.

Cooler and drier/less humid air will arrive in the wake of the
front by Saturday night.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Pleasant and comfortable weather expected Sunday through
Tuesday with a mix of sun/clouds and low humidity.

We should see a warming trend heading into the middle of next
week, as the remnants of TS Cristobal move up the MS valley and
help build an upper-level ridge over the eastern United States.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Focus late this afternoon will be on increasing coverage of
sowers and locally strong to severe thunderstorms. Will include
a 3-4 hour tempo group for TSRA with brief strong wind gusts and
MVFR at all TAF sites except for KBFD where mainly BKN-OVC VFR
and cloudy/cooler conditions will prevail through this evening.

light and variable wind and associated radiational cooling may
promote patchy fog late this evening, mainly in those spots that
receive rain this afternoon.

Outlook...

Fri...AM low cigs possible N Mtns. Scattered PM tsra impacts.

Sat...AM low cigs possible W Mtns.

Sun-Mon...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert/Steinbugl
LONG TERM...Lambert/Evanego
AVIATION...Fitzgerald/Lambert
Hazardous weather outlook, Jun 4, 2:34 PM EDT, 3 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
234 PM EDT Thu Jun 4 2020

PAZ004>006-037-051845-
Warren-McKean-Potter-Tioga-
234 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ042-051845-
Sullivan-
234 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ010>012-017>019-024-025-033-041-045-046-049-051-053-051845-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Somerset-Northern Lycoming-
Southern Clinton-Southern Lycoming-Union-Montour-Columbia-
234 PM EDT Thu Jun 4 2020

...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ026>028-034>036-050-052-056>059-063>066-051845-
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder-
Northumberland-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-
York-Lancaster-
234 PM EDT Thu Jun 4 2020

...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Locally heavy rainfall is expected with many of these storms.
Flooding may result.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Locally heavy rainfall is possible Friday afternoon and may produce
isolated flooding primarily in more sensitive urban areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 4, 5:27 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service State College PA
527 PM EDT Thu Jun 4 2020

PAZ064-042200-
Adams PA-
527 PM EDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS COUNTY UNTIL 600
PM EDT...

At 527 PM EDT, Doppler radar indicated a strong thunderstorm near
Cashtown, moving east at 25 mph.

Wind gusts of up to 55 mph and nickel size hail are possible.

Locations impacted include...
Hampton, Lake Meade, New Oxford, Cashtown, Aspers, Biglerville,
Arendtsville, York Springs, Heidlersburg, Bendersville, Hunterstown,
Idaville and Gardners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3988 7737 3993 7739 4002 7724 4003 7719
      4007 7714 4007 7713 4005 7708 3984 7698
TIME...MOT...LOC 2127Z 253DEG 20KT 3993 7729

Dangelo
Special weather statement, Jun 4, 5:30 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service State College PA
530 PM EDT Thu Jun 4 2020

PAZ012-041-046-042215-
Southern Lycoming PA-Northern Clinton PA-Northern Lycoming PA-
530 PM EDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING AND CLINTON
COUNTIES UNTIL 615 PM EDT...

At 530 PM EDT, Doppler radar indicated a strong thunderstorm over
Waterville, moving northeast at 30 mph.

Wind gusts 40 to 50 mph and nickel size hail are possible.

Locations impacted include...
Waterville, Cammal, Cogan Station, English Center, Trout Run, Little
Pine State Park, Buttonwood and Salladasburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4129 7693 4120 7743 4135 7756 4154 7723
      4155 7710
TIME...MOT...LOC 2130Z 237DEG 27KT 4132 7740

Lambert
Local storm report, Jun 4, 5:33 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
533 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     3 NW AMITY HALL         40.48N 77.05W
06/04/2020                   PERRY              PA   911 CALL CENTER

            NUMEROUS TREES DOWN. TREE ON HOUSE.

&&

ART
Local storm report, Jun 4, 5:44 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
544 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     3 E HALIFAX             40.46N 76.88W
06/04/2020                   DAUPHIN            PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

&&

ART
Local storm report, Jun 4, 5:47 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
547 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND DMG     3 NNE ELLENDALE FORGE   40.44N 76.82W
06/04/2020                   DAUPHIN            PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

&&

ART
Local storm report, Jun 4, 5:51 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
551 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     2 NE AMITY HALL         40.47N 76.98W
06/04/2020                   PERRY              PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN.

0448 PM     TSTM WND DMG     3 NW AMITY HALL         40.48N 77.05W
06/04/2020                   PERRY              PA   911 CALL CENTER

            NUMEROUS TREES DOWN. TREE ON HOUSE.

0438 PM     TSTM WND DMG     1 NE NEWPORT            40.49N 77.11W
06/04/2020                   PERRY              PA   911 CALL CENTER

            TREES AND WIRES COMPLETELY BLOCKING RED HILL
            ROAD.

0436 PM     TSTM WND DMG     1 NNW NEWPORT           40.49N 77.14W
06/04/2020                   PERRY              PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN COMPLETELY
            ACROSS NORTH 4TH ST AND CREEK ROAD.

0434 PM     TSTM WND DMG     1 WNW NEWPORT           40.48N 77.15W
06/04/2020                   PERRY              PA   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS TROUT ROAD.

0330 PM     HAIL             MCCONNELLSBURG          39.93N 78.00W
06/04/2020  M1.00 INCH       FULTON             PA   OTHER FEDERAL

            QUARTER SIZE HAIL COVERED THE GROUND LIKE
            SNOW AROUND THE POST OFFICE.

0322 PM     HAIL             HARRISSONVILLE          39.99N 78.06W
06/04/2020  M1.00 INCH       FULTON             PA   OTHER FEDERAL

            QUARTER SIZE HAIL COVERED THE GROUND IN
            HARRISSONVILLE.

0438 PM     TSTM WND DMG     1 E FAYETTEVILLE        39.91N 77.54W
06/04/2020                   FRANKLIN           PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0352 PM     HAIL             3 SW FORT LOUDON        39.91N 77.91W
06/04/2020  E0.88 INCH       FRANKLIN           PA   PUBLIC

            NICKEL SIZE HAIL LASTED A FEW MINUTES.

0513 PM     TSTM WND DMG     3 NNE ELLENDALE FORGE   40.44N 76.82W
06/04/2020                   DAUPHIN            PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0502 PM     TSTM WND DMG     3 E HALIFAX             40.46N 76.88W
06/04/2020                   DAUPHIN            PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0455 PM     HAIL             RENOVO                  41.33N 77.75W
06/04/2020  E0.88 INCH       CLINTON            PA   TRAINED SPOTTER

            .

&&

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:15 PM EDTSevere Thunderstorm WarningCTPLancaster, York45 min
Jun 3, 8:52 PM EDTSevere Thunderstorm WarningCTPLancaster, York23 min
Jun 4, 2:14 PM EDTSpecial Weather StatementCTPFulton31 min
Jun 4, 2:45 PM EDTSpecial Weather StatementCTPFulton30 min
Jun 4, 3:00 PM EDTSpecial Weather StatementCTPCentre30 min
Jun 4, 3:11 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton, Huntingdon49 min
Jun 4, 3:22 PM EDTSpecial Weather StatementCTPHuntingdon38 min
Jun 4, 3:23 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton52 min
Jun 4, 3:44 PM EDTSpecial Weather StatementCTPDauphin, Juniata46 min
Jun 4, 3:52 PM EDTSpecial Weather StatementCTPCentre53 min
Jun 4, 4:06 PM EDTSpecial Weather StatementCTPMifflin24 min
Jun 4, 4:25 PM EDTSpecial Weather StatementCTPFranklin35 min
Jun 4, 4:35 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry40 min
Jun 4, 4:36 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin54 min
Jun 4, 4:43 PM EDTSpecial Weather StatementCTPCentre62 min
Jun 4, 4:52 PM EDTSpecial Weather StatementCTPClinton53 min
Jun 4, 4:59 PM EDTTornado WarningCTPDauphin, Lebanon, Perry46 min
Jun 4, 5:14 PM EDTSpecial Weather StatementCTPBlair61 min
Jun 4, 5:15 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill60 min
Jun 4, 5:18 PM EDTSpecial Weather StatementCTPFulton57 min
Jun 4, 5:27 PM EDTSpecial Weather StatementCTPAdams33 min
Jun 4, 5:30 PM EDTSpecial Weather StatementCTPLycoming45 min
Jun 4, 5:34 PM EDTAreal Flood AdvisoryCTPDauphin, Lebanon, Schuylkill116 min
Jun 4, 5:43 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill47 min
Jun 4, 5:45 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton60 min
Jun 4, 5:56 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 4, 6:00 PM EDTAreal Flood AdvisoryCTPFranklin2 hr
Jun 4, 6:09 PM EDTSevere Thunderstorm WarningCTPBedford20 min
Jun 4, 6:16 PM EDTFlash Flood WarningCTPLebanon, Schuylkill3 hr
Jun 4, 6:17 PM EDTSpecial Weather StatementCTPSchuylkill28 min
Jun 4, 6:25 PM EDTSpecial Weather StatementCTPJuniata, Mifflin65 min
Jun 4, 6:25 PM EDTSevere Thunderstorm WarningCTPCumberland35 min
Jun 4, 6:28 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Perry47 min
Jun 4, 6:31 PM EDTSevere Thunderstorm WarningCTPAdams, York59 min
Jun 4, 6:32 PM EDTSpecial Weather StatementCTPCambria, Clearfield, Elk, Somerset73 min
Jun 4, 6:33 PM EDTSpecial Weather StatementCTPClinton27 min
Jun 4, 6:41 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 4, 6:45 PM EDTSpecial Weather StatementCTPHuntingdon30 min
Jun 4, 6:55 PM EDTSevere Thunderstorm WarningCTPCumberland, Huntingdon, Juniata, Mifflin, Perry50 min
Jun 4, 6:57 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry33 min
Jun 4, 7:13 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon62 min
Jun 4, 7:17 PM EDTSevere Thunderstorm WarningCTPLancaster, York58 min
Jun 4, 7:20 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry25 min
Jun 4, 7:30 PM EDTSpecial Weather StatementCTPYork30 min
Jun 4, 7:33 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon42 min
Jun 4, 7:41 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 2 more49 min
Jun 4, 7:56 PM EDTSpecial Weather StatementCTPCameron49 min
Jun 4, 7:59 PM EDTSevere Thunderstorm WarningCTPLancaster, York61 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.